# SDR DXTA200501098

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 37 hours, 26 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 15,000 FT AND UP, A PUTRID ODOR WAS COMING FROM AFT CABIN.  CABIN HEAT WAS ON ALONG WITH WING HEAT AND ALL ANTI-ICE WAS ON.  ODOR DISSIPATED DURING DESCENT.  ITEM IS UNDER INVESTIGATION.
